# SDR DHL2004801500

- Difficulty date: August 23, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Condition: Cracked
- Location: Rt Mlg
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM NDT OF RT MLG UPPER TORQUE LINK AND ATTACH BOLT.  PERFORMED MAGNETIC PARTICLES METHOD NDT OF RT MLG UPPER TORQUE LINK AND ATTACH BOLT IAW DC8 NDT SPM PART 07-00-01/08.  REFER TO NR 1481 FOR DISCREPANCY FOUND CRACK IN RT TORQUE LINK ATTACH BOLT THREAD, ENCLOSED SMN-FORM 242-5.
